allergic reaction to ph

  1. Registered User
    travwj's Avatar
    Stats
    5'11"  194 lbs.
    Join Date
    Dec 2010
    Posts
    178
    Answers
    0

    allergic reaction to ph


    I have been running Epi and stano for 2 weeks now and have broken out in a itchy rash over my legs and arms. So it could be the Epi or stano, or it could be my support supps. Either way the run ends here for now. As I have only been on two weeks will a OTC PCT be fine or should I run a week or 2 of clomid.
    Cheers for any help.

  2. mw1
    mw1 is offline
    Sponsor
    Board Sponsor
    mw1's Avatar
    Join Date
    Dec 2007
    Posts
    5,693
    Answers
    0


    Quote Originally Posted by travwj View Post
    I have been running Epi and stano for 2 weeks now and have broken out in a itchy rash over my legs and arms. So it could be the Epi or stano, or it could be my support supps. Either way the run ends here for now. As I have only been on two weeks will a OTC PCT be fine or should I run a week or 2 of clomid.
    Cheers for any help.
    I would run a serm for 10-14 days.
    My guess would be its the supporting supps. Are there any you haven't used before?

    Serious Nutrition Solution ~~

    mw at seriousnutritionsolutions dot com
    Cycle Assist $23.50 shipped http://anabolicminds.com/forum/suppl...edge-labs.html
  3. Registered User
    travwj's Avatar
    Stats
    5'11"  194 lbs.
    Join Date
    Dec 2010
    Posts
    178
    Answers
    0


    Quote Originally Posted by mw1 View Post
    I would run a serm for 10-14 days.
    My guess would be its the supporting supps. Are there any you haven't used before?
    I'm using a different cycle support to what I have used before. I added extra celery seed and Hawthorne berry because I could notice blood pressure rise. I think it is the support supps as well, but unsure which ones and can't put up with the itching anymore. Will keep my pH's for another time.
    •   
       

Similar Forum Threads

  1. allergic reaction to BA? skin rash spreading...
    By Matty90 in forum Anabolics
    Replies: 0
    Last Post: 06-17-2012, 10:55 PM
  2. Allergic reaction to clenbuterol?
    By mazrotory in forum Weight Loss
    Replies: 3
    Last Post: 08-13-2009, 12:01 AM
  3. allergic reaction to Purple Wrath???
    By just93 in forum Supplements
    Replies: 16
    Last Post: 09-30-2008, 03:30 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in